# SDR REXA2013070501337

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,177 hours, 18,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DIM AT ROW 7 & 8.  R & R NR 3 EMERGENCY LIGHT INVERTER. OPS CHECKED GOOD IAW AMM 33-51-07.
